# SDR FDEA201412114104

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0179502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER WING ATTACH PANEL SURFACE 618 GB AFT OF SLAT TRACK NR 8 HAS A 1 INCH   CRACK.  DOT 1 REPAIR COMPLIED WITH IAW SRM 57-10 00 FIG 49 SHEET 1 THROUGH 4 VOL 1.
